Syndol Caplets

  • Paracetamol 450mg
  • Codeine Phosphate 10mg
  • Doxylamine Succinate 5mg
  • Caffeine 30mg

What Are These Tablets Used For?

Syndol is used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen and aspirin alone such as headache, including muscle contraction or tension headache, migraine, neuralgia, period pain, toothache and other dental pain, muscular and rheumatic aches and pains and for pain relief following surgery or dental procedures.

Before Taking These Tablets (Syndol Caplets)

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. This can give you withdrawal symptoms from the medicine when you stop taking it.

If you take a pain killer for headaches for more than three days it can make them worse.

Do not take Syndol…

• If you are allergic to any of the ingredients in this product. See ‘What these tablets contain1 for the full list of ingredients.

• If you are taking other medicines containing codeine or any other paracetamol-containing products.

• If you are taking a medicine of the class known as Monoamine Oxidase Inhibitors (MAOIs, e.g. selegiline, moclobemide), which are used as antidepressants, or if you had taken any medicine of this group in the past 14 days.

Speak to your doctor or pharmacist if you…

• have liver, kidney, thyroid or heart problems and/or are elderly;

• have high blood pressure, problems with the prostate gland, obstructive bowel problems, acute abdominal conditions (e.g. peptic ulcer), hormonal problems, problems passing urine or have had recent gastrointestinal surgery;

• are in shock, have gallstones, glaucoma, or a disease called myasthenia gravis (a condition which weakens muscles), or a history of fits;

• have a history of mood swings, alcohol or drug abuse or are under psychiatric treatment;

• are taking any of these medicines: warfarin (or other coumarins), cholestyramine, metoclopramide, domperidone, hydroxyzine, mexiletine, diuretics, antihypertensives, medicines of the group known as antimuscarinics (e.g. atropine, hyosdne) and any of the group called neuromuscular blockers (e.g. tubocurarine), medicines for the treatment of diarrhoea (e.g. kaolin, loperamide), naloxone, naltrexone, drugs known as central nervous depressants (e.g., barbiturates, hypnotics, opioid analgesics, anxiolytic sedatives, tricyclic antidepressants, phenotiazines), drugs known as antipsychotics, cimetidine, cisapride or quinidine.

Take special care…

• If you take a painkiller for headaches for more than three days it can make them worse.

• If you need to use this medicine for more than three days at a time, see your doctor, pharmacist or healthcare professional.

Avoid alcohol whilst taking Syndol.

If you are pregnant or breast feeding…

• Syndol is not recommended for use during pregnancy.

Usually it is safe to take Syndol while breast feeding as the levels of the active ingredients of this medicine in breast milk are too low to cause your baby any problems. However, some women who are at increased risk of developing side effects at any dose may have higher levels in their breast milk. If any of the following side effects develop in you or your baby, stop taking this medicine and seek immediate medical advice; feeling sick, vomiting, constipation, decreased or lack of appetite, feeling tired or sleeping for longer than normal, and shallow or slow breathing.

Driving and using machines…

• Do not drive or operate machinery after taking Syndol as it may cause hallucinations, double vision or make you feel dizzy, drowsy or confused

Important information about some of the ingredients…

• This product contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, speak to your doctor before taking.

• It also contains sunset yellow (E110) and puinoline yellow (E104) which may cause allergic reactions

How To Take These Tablets (Syndol Caplets)

• Do not take for more than 3 days. If you need to use this medicine for more than three days you must speak to your doctor or pharmacist.

Adults, the elderly and children over 12 years:

• Take one or two tablets every four to six hours as needed for relief.

• Do not take more than eight tablets in a 24 hour period.

• Do not exceed the stated dose.

If you are elderly, you should seek advice from your doctor before taking Syndol as dosage adjustment may be required.

Children under 12 years:

• Not recommended for children under 12 years.

Possible Withdrawal Effects

This medicine contains codeine and can cause addiction if you take it continuously for more than three days. When you stop taking it you may get withdrawal symptoms. You should talk to your doctor or pharmacist if you think you are suffering from withdrawal symptoms.

If you take too many of the tablets…

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Possible side effects of Syndol Caplets

Important: Some people may have side-effects when taking this medicine. If you have any unwanted side-effects you should seek advice from your doctor, pharmacist or other healthcare professional.

Also you can help to make sure that medicines remain as safe as possible by reporting any unwanted side-effects via the internet at www.mhra.gov.uk/yellowcard; alternatively you can call Freephone 0803 100 3352 (available between 10am-2pm Monday-Friday) or fill in a paper form available from your local pharmacy.

• If you get any of the following side effects, stop taking Syndol and see a doctor immediately, as you may be allergicto this product: rash, fever, swelling, bruising, or tiredness.

• Other effects that may occur are: constipation, headache, drowsiness, dizziness, restlessness, difficulties passing urine, dry mouth, blurred vision, feeling or being sick, diarrhoea, thick phlegm.

• These effects may occur but less frequently: nausea, vomiting, low blood pressure (causing light-headness or fainting when standing up), confusion, depression, difficulties sleeping, shaking, fits, irregular heartbeat, stomach pain, yellowing of the skin orthe white of the eyes, sweating, facia I flushing, general discomfort, loss of appetite, very slow or shallow breathing, shortness of breath, hallucinations, nightmares, cramps or stiffness.

How do I know if I’m addicted?

If you take the medicine according to the instructions on the pack it is unlikely that you will become addicted to the medicine. However, if the following apply to you it is important that you talk to your doctor:

• You need to take the medicine for longer periods of time.

• You need to take more than the recommended dose.

• When you stop taking the medicine you feel very unwell but you feel better if you start taking the medicine again.

How To Store These Tablets (Syndol Caplets)

• Keep out of the reach and sight of children.

• There are no specific storage conditions required for this product.

• Donot use after the expiry date shown on the details of packaging.

• If you find that you still have this medicine after its expiry date, return it to your local pharmacist who will dispose of it properly.

What These Tablets (Syndol Caplets) Contain

Each Syndol tablet contains 450mg of the active ingredient paracetamol, 10mg of the active ingredient codeine phosphate, 5mg of the active ingredient doxylaminesuccinate and 30mg of the active ingredient caffeine. Paracetamol acts as an analgesic (pain killer) and an antipyretic (lowers body temperature), codeine phosphate is an analgesic, doxylaminesuccinate is an antihistamineand caffeine is a mild stimulant.

They also contain povidone, croscarmellose sodium, corn starch, magnesium stearate, talc and water. The tablet film coating contains lactose, hydroxypropyl methyl cellulose, titanium dioxide, polyethylene glycol 4000; quinoline yellow aluminium lake (E104) and sunset yellow aluminium lake (E110).

Syndol are yellow film coated caplet shaped tablets. Each tablet has ‘Syndol’ embossed on one side, and the other side is scored with a break line. They are available in blister strips packed into cartons of 10, 20 and 30 tablets.

Marketing Authorisation Holder

SSL International pic, 103-105 Bath Road, Slough, SL1 3UH.

Tel – 0500 455 456

Manufactured by: SSL International pic, Whitehouse Industrial Park, Traynor Way, Peterlee, Durham, SR8 2RU, UK.

Syndol is a trade mark of Aventis Pharma Limited used under licence by the 5SL Group.

Cymbalta

Incoming search terms

  • can i buy syndol in spain
  • syndol canada
  • aventis pharma syndol
  • syndol mr
  • syndol usa
  • are syndol available in france?
  • syndol mr tablet
  • syndol safety in pregnancy
  • syndol sanofi
  • syndol in France
  • syndol italy
  • where can i buy syndol in spain
  • what is syndol called in spain
  • Syndol mr Capsule uses
  • Syndol mr medicine for used
  • what are results of syndol overdose
  • syndol nd ulcer
  • use of syndol mr tablet
  • use of syndol -MR
  • Syndol tablets can help when u feel dizzy
  • syndol tablets usa